Economic Theory

, Volume 23, Issue 1, pp 13–38 (2004)

Random dynamical systems: a review

Authors

    • Department of MathematicsUniversity of Arizona
  • Mukul Majumdar
    • Department of EconomicsCornell University
Original Paper

DOI: 10.1007/s00199-003-0357-4

Cite this article as:
Bhattacharya, R. & Majumdar, M. Economic Theory (2003) 23: 13. doi:10.1007/s00199-003-0357-4

Summary.

This paper provides a review of some results on the stability of random dynamical systems and indicates a number of applications to stochastic growth models, linear and non-linear time series models, statistical estimation of invariant distributions, and random iterations of quadratic maps.

Keywords and Phrases:

Random dynamical systemsStabilitySplittingContractionsStochastic growthTime seriesEstimation.
Download to read the full article text

Copyright information

© Springer-Verlag Berlin/Heidelberg 2003